Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On strictly minimal topological division rings


Author: Leopoldo Nachbin
Journal: Bull. Amer. Math. Soc. 55 (1949), 1128-1136
DOI: https://doi.org/10.1090/S0002-9904-1949-09339-4
MathSciNet review: 0032931
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. N. Bourbaki, Éléments de mathématiques: Topologie générale, Actualités Scientifiques et Industrielles, nos. 858, 916, and 1045, Paris, 1940-1948.
  • 2. J. Braconnier, Sur les espaces vectoriels localement compacts, C. R. Acad. Sci. Paris vol. 222 (1946) pp. 777-778. MR 15651
  • 3. J. Dieudonné, Sur les corps topologiques connexes, C. R. Acad. Sci. Paris vol. 221 (1945) pp. 396-398. MR 13897
  • 4. I. Kaplansky, Topological rings, Amer. J. Math. vol. 69 (1947) pp. 153-183. MR 19596
  • 5. I. Kaplansky, Topological methods in valuation theory, Duke Math. J. vol. 14 (1947) pp. 527-541. MR 22210
  • 6. G. W. Mackey, Isomorphisms of normed linear spaces, Ann. of Math. vol. 43 (1942) pp. 244-260. MR 6604
  • 7. Marshall Harvey Stone, Linear transformations in Hilbert space, American Mathematical Society Colloquium Publications, vol. 15, American Mathematical Society, Providence, RI, 1990. Reprint of the 1932 original. MR 1451877
  • 8. A. Weil, Sur les espaces à structure uniforme et sur la topologie générale, Actualités Scientifiques et Industrielles, no. 551, Paris, 1938.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1949-09339-4

American Mathematical Society